home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 2, Allegra 24 Hour Allergy Relief Gel Caps Fexofenadine Hydrochloride, 24 ct
slide 2 of 2, Allegra 24 Hour Allergy Relief Gel Caps Fexofenadine Hydrochloride, 24 ct
Allegra

Allegra 24 Hour Allergy Relief Gel Caps Fexofenadine Hydrochloride

For your worst allergy symptoms, nothing works faster or stronger than Allegra 24-Hour Adult Non-Drowsy Antihistamine Gelcaps. Allegra Tablets start working in one hour to give you round-the-clock relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. One pill is all you need for 24-hour relief. Formulated with active ingredient fexofenadine, Allegra Non-Drowsy Allergy Medicine provides powerful relief from indoor and outdoor allergies, including seasonal allergies and pet allergies. Be ready for spring allergies, fall allergies, dog allergies and more. Stock up on Allegra 24-Hour Non-Drowsy Gelcaps for fast, effective allergy relief. Starts working in one hour; applies to first dose only. Among single-ingredient branded OTC oral antihistamines.•Trial/Travel Size: Yes•Suggested Age: 12 Years and Up•Product Warning: Consult a doctor if you have kidney disease, consult a doctor if you are pregnant or nursing, not for children under the age of 12•Duration: 24 Hours•Product Form: Gelcap•Primary Active Ingredient: Fexofenadine•Package Quantity: 24•Features: Non-Drowsy, 24 Hour Relief

Ingredients

Active Ingredients: Fexofenadine HCl (180 mg), Antihistamine. Inactive Ingredients: Croscarmellose Sodium, D&C Red 28, D&C Red 33, FD&C Blue 1, Gelatin, Hydroxypropylcellulose, Hydroxypropyl Methylcellulose, Magnesium Stearate, Microcrystalline Cellulose, PEG-135, Pharmaceutical Ink, Pregelatinized Starch, Titanium Dioxide.